# SDR DL757020438

- Difficulty date: April 13, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 55,990 hours, 29,948 cycles
- Engine: Pwa PW2037
- Engine time: 51,086 hours, 27,492 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716308
- Condition: Damaged
- Location: Nr 1
- Part time: 51,086 hours, 27,492 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, Y
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT 140 KNTS AND 800 FT LEFT ENGINE LOST POWER DURING GEAR RETRACTION.  ENGINE CONTINUED TO ROLLBACK AND SHUTDOWN.  SURGE AND FLAME FROM INLET REPORTED BY PASSENGERS.  CONTRACT MTC REPORTS METAL PARTICLES IN TAILPIPE.  ENGINE WILL REQUIRE REPLACEMENT IN BNA.  REPLACED ENGINE.
